# SDR SPUY201404140042

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: General aviation
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 68,146 hours, 47,635 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E OUTER SKIN CRACKED ONE INCH AT L/E SLAT STA 138.
